Category Archives: FDA Safety Communication

HeartStart Automated External Defibrillators AED Philips Healthcare

Share

HeartStart Automated External Defibrillators (AED) From Philips Healthcare: Safety Communication – Failure Of An Electrical Component That Could Cause AEDs To Fail To Deliver Appropriate Shock AUDIENCE: Risk Manager, Emergency Medicine, Health Professional ISSUE: FDA issues safety communication on HeartStart … Continue reading

Share
Posted in Emergency Medicine, FDA 2013, FDA Safety Communication, Healthcare Professionals, Risk Manager | Tagged , , , , , , , , , , | Comments Off on HeartStart Automated External Defibrillators AED Philips Healthcare

Onfi clobazam Drug Safety Communication

Share

Onfi (clobazam): Drug Safety Communication – Risk of Serious Skin Reactions AUDIENCE: Neurology, Pharmacy, Dermatology ISSUE: FDA is warning the public that the anti-seizure drug Onfi (clobazam) can cause rare but serious skin reactions that can result in permanent harm … Continue reading

Share
Posted in Dermatology, FDA 2013, FDA Safety Communication, Neurology, Pharmacy | Tagged , , , , , , , , | Comments Off on Onfi clobazam Drug Safety Communication

Lexiscan regadenoson and Adenoscan adenosine Drug Safety Communication

Share

Lexiscan (regadenoson) and Adenoscan (adenosine): Drug Safety Communication – Rare but Serious Risk of Heart Attack and Death AUDIENCE: Cardiology, Pharmacy, Radiology ISSUE: The FDA is warning health care professionals of the rare but serious risk of heart attack and … Continue reading

Share
Posted in Cardiology, FDA 2013, FDA Safety Communication, Pharmacy, Radiology | Tagged , , , , , , , , , , , | Comments Off on Lexiscan regadenoson and Adenoscan adenosine Drug Safety Communication

MedWatch October 2013 Safety Labeling Changes

Share

The MedWatch October 2013 Safety Labeling Changes posting includes 68 products with safety labeling changes to the following sections: BOXED WARNINGS, CONTRAINDICATIONS, WARNINGS, PRECAUTIONS, ADVERSE REACTIONS and PATIENT PACKAGE INSERT. The “Summary Page” provides a listing of drug names and … Continue reading

Share
Posted in FDA 2013, FDA Label Change, FDA Safety Communication | Tagged , , , , , , , , | Comments Off on MedWatch October 2013 Safety Labeling Changes

Low Molecular Weight Heparins Drug Safety Communication

Share

Low Molecular Weight Heparins: Drug Safety Communication – Recommendations to Decrease Risk of Spinal Column Bleeding and Paralysis AUDIENCE: Pharmacy, Cardiology, Anesthesiology ISSUE: The U.S. Food and Drug Administration (FDA) is recommending that health care professionals carefully consider the timing … Continue reading

Share
Posted in Anesthesiology, Cardiology, FDA 2013, FDA Safety Communication, Pharmacy | Tagged , , , , , , , , , | Comments Off on Low Molecular Weight Heparins Drug Safety Communication

St Jude Amplatzer Atrial Septal Occluder ASO Safety Communication

Share

St. Jude Amplatzer Atrial Septal Occluder (ASO): Safety Communication – Reports of Tissue Erosion AUDIENCE: Cardiology, Risk Manager, Patient ISSUE: FDA is alerting health care providers and patients that in very rare instances, tissue surrounding the Amplatzer ASO can break … Continue reading

Share
Posted in Cardiology, FDA 2013, FDA Notice, FDA Safety Communication, Patients, Risk Manager | Tagged , , , , , , , , , , , | Comments Off on St Jude Amplatzer Atrial Septal Occluder ASO Safety Communication

Inclusig Ponatinib Drug Safety Communication

Share

Inclusig (Ponatinib): Drug Safety Communication – Increased Reports Of Serious Blood Clots In Arteries And Veins AUDIENCE: Health Professional, Oncology ISSUE: FDA is investigating an increasing frequency of reports of serious and life-threatening blood clots and severe narrowing of blood … Continue reading

Share
Posted in FDA 2013, FDA Safety Communication, Healthcare Professionals, Oncology | Tagged , , , , , , , , | Comments Off on Inclusig Ponatinib Drug Safety Communication

Tygacil tigecycline Drug Safety Communication

Share

Tygacil (tigecycline): Drug Safety Communication – Increased Risk of Death AUDIENCE: Infectious Disease, Critical Care, Pharmacy ISSUE: FDA notified health professionals and their medical care organizations of a new Boxed Warning describing an increased riskĀ  of death when intravenous Tygacil … Continue reading

Share
Posted in Critical Care Medicine, FDA 2013, FDA Safety Communication, Infectious Disease, Pharmacy | Tagged , , , , , , , , , | Comments Off on Tygacil tigecycline Drug Safety Communication

Arzerra ofatumumab and Rituxan rituximab Drug Safety Communication

Share

Arzerra (ofatumumab) and Rituxan (rituximab): Drug Safety Communication – New Boxed Warning, Recommendations to Decrease Risk of Hepatitis B Reactivation AUDIENCE: Oncology, Pharmacy, Rheumatology, Patient ISSUE: FDA approved changes to the prescribing information of the immune-suppressing and anti-cancer drugs Arzerra … Continue reading

Share
Posted in FDA 2013, FDA Safety Communication, Oncology, Patients, Pharmacy, Rheumatology | Tagged , , , , , , , , , , , , , , | Comments Off on Arzerra ofatumumab and Rituxan rituximab Drug Safety Communication

Duragesic fentanyl Patches Drug Safety Communication

Share

Duragesic (fentanyl) Patches: Drug Safety Communication – Packaging Changes to Minimize Risk of Accidental Exposure AUDIENCE: Pharmacy, Patient ISSUE: FDA is requiring color changes to the writing on Duragesic (fentanyl) pain patches so they can be seen more easily. FDA … Continue reading

Share
Posted in FDA 2013, FDA Safety Communication, Patients, Pharmacy | Tagged , , , , , , , , , | Comments Off on Duragesic fentanyl Patches Drug Safety Communication